Home > APM>
Biography

Prof. Marisa Fernandez

Departamento de Matematicas, Facultad de Ciencia y Tecnologia

Universidad del Pais Vasco, Spain

Professor

 

Email: marisa.fernandez@ehu.es

 

Qualifications

1976 Ph.D., Universidad de Santiago de Compostela, Spain

 

Publications (Selected)

  1. M. Fernandez, G. Bazzoni, V. Munoz, Non-formal co-symplectic manifolds, Transactions of the American Mathematical Society 367 (2015), 321-342.
  2. M. Fernandez, S. Ivanov, L. Ugarte, D. Vassilev, Non-Kaehler heterotic string solutions with non-zero uxes and non-constant dilaton, Journal of High Energy Physics no. 6 (2014), 22pp.
  3. M. Fernandez, S. Ivanov, L. Ugarte, D. Vassilev, Quaternionic Kahler and Spin(7) metrics arising from quaternionic contact Einstein structures, Annali di Matematica Pura ed Applicata 193 (2014) 261-290.
  4. M. Fernandez, D. Conti, J. Santisteban, On seven dimensional quaternionic contact solvable Lie groups, Forum Mathematicum 26 (2014) 547-576.
  5. M. Fernandez, V. Manero, A. Otal, L. Ugarte, Symplectic half-at solvmanifolds, Annals Global Analysis and Geometry 43 (2013) 367-383.
  6. M. Fernandez, D. Conti, J. Santisteban, Solvable Lie algebras are not that hypo, Transformation Groups vol 16 n 1 (2011), 51-69.
  7. M. Fernandez, A. Fino, L. Ugarte, R. Villacampa, Strong Kahler with torsion structures from almost contact manifolds, Paci_c Journal of Mathematics 249 n 1 (2011), 49-75.